# SDR VJ9800474

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME FS 522, L24L-30, CORRODED.  FABRICATED REPAIR FLOOR SUPPORT 7075-0, .063, HEAT TREATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-10-3, 51-10-4, 51-10-2A, 53-21-0, 51-3-2 AND RES 981418.
